Didn’t want to hijack Joe’s thread so thought I’d start a new one for us to chat on … in the end I did about 23 hours of flight training. Never did get my private pilot’s license which requires around 40 hours all up. I want to finish it one day (it’s expensive) but can you imagine doing that with a head like this? Planes move in three different ways: left/right, up/down and yaw sideways. There’s a lot of multitasking as you can imagine and it’s noisy in the cockpit. In short there’s a ton of things to hammer a migrained head. One time, my flight instructor took me up in an aerobatic airplane. We did barrel rolls and loops pulling 2 Gs coming out of the dive. Even back then before I had this junk, I remember feeling very motion sick for 24 hours afterwards. My instructor was fine.
Look forward to hearing about your Hain appointment in August! Are you going to hang out in the US for a bit?
To be honest, 2 G rolls would make most of us feel motion sick mate! Thats great though that you got up there and flew.
Its tough that you cant continue with it because of the head. Its never too late though pal, you will find something to control the monster one day I’m sure.
I’m looking forward to seeing Hain (& Cherchi actually), but also a little apprehensive as they are my last port of call at getting some sort of manageable solution to this ongoing issue. Just a bit worried that I may come away none the better off, but I guess I have to have faith that they are some of the best when it comes to this monkey business illness. The fact of the matter is man, although I manage this illness and galavant around the world, its still pretty damn tough most of the time and I have feeling there will come a point when my mental capacity to ‘keep going on’ will falter. So, just hoping a my pizotifen equivalent will be found and I can get back to managing the monster. I think its almost worse sometimes that I have managed this once, and it has come back in full force, as we all know what a bitch it is to get under control.
Ok, emotional whinge over. Back to soldiering on.
Hope you are doing somewhat better on SJW. I would give Verapamil a shot - nothing to lose.